Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

High TSH Level associated with pregnancy. Can Rx Thyronorm cause any side effects on the child ?

hi Dr.i am a biochemist ,my wife s 21 yrs old, she is 8 weeks pregnant . last week i tested her TSH . it is 10. but T3 and T4 are normal i want to know the effect of TSH n child growth and The Dr. Rx Thyronorm 50Mg Tab So the drug have any possible side effect it may cause on the child ?
Asked On : Fri, 22 Jul 2011
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Your wife definitely has Hypothyroidism and will probably require life-long treatment. Thyronorm in prescribed dose is not harmful in pregnancy. Not to worry. It will prevent effects of hypothyroidism and mental retardation in your child as this is associated with hypothyroidism. Get her levels tested as her Doctor's advise regularly, also her ultrasound and antenatal appointments on time. Hope she has a safe and beautiful pregnancy.
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor